# SDR 2001UALA01365

- Difficulty date: July 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 29,175 hours, 21,819 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545871132
- Part serial: 1539
- Condition: Cracked
- Part time: 29,175 hours, 21,819 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT, #3 AFT STOP FITTING CUTOUT CRACKED.  MAJOR REPAIR ACCOMPLISHED.ACCOMPLISHED ANGLE REPAIR.
